# SDR JJBA20170322013

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 35,240 hours, 38,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT WINDOW FELL OUT.  REINSTALLED THE ANGLE TO INNER WINDOW. INSTALLED THE WINDOW.  OPS CHECKED GOOD.
